# SDR SIMA2018082017001

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 33,343 hours, 30,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN LIGHT FLOOR EMERGENCY PROXIMITY STRIP FAILS TO ILLUMINATE NEXT TO SEAT 2A AND 3A.-C/A-EMERGENCY FLOOR PROX STRIP AT 2A AND 3A DEFERRED PER MEL 33-30.
